# SDR HALA2010050800208

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 29,059 hours, 5,476 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 10962
- Condition: Warning Light
- Location: Nr 1
- Part time: 27,046 hours, 5,092 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS STATUS MSG AFT EQ EXH FAN1 RECEIVED.  R & R AFT EQ EXH FAN IAW AMM 21-26-01. OPS CHECK GOOD.
